Kragujevac Journal of Mathematics Vol. 36 No.2 (2012)


On positive, linear and quadratic Boolean functions

Author: Sergiu Rudeanu
Keyword: Boolean function, positive linear function, linear Boolean function, quadratic Boolean function
download
177 - 187

A pair of non-self mappings in cone metric spaces

Author: Stojan Radenović
Keyword: Cone metric spaces, normal and non-normal cone, metrically convex, non-self maps, fixed point
189 - 198

Fixed point theorems for $T$-Zamfirescu operators

Author: Priya Raphael, Shaini Pulickakunnel
Keyword: $T$-Mann iteration, $T$-Ishikawa iteration, strong convergence, $T$-Zamfirescu operators, Banach space
199 - 206

Fixed point theorems in normed linear spaces using a generalized $Z$-type condition

Author: Priya Raphael, Shaini Pulickakunnel
Keyword: Strong convergence, common fixed point, normed linear spaces
207 - 214

Coupled fixed point theorems of integral type mappings in cone metric spaces

Author: J. O. Olaleru, G. A. Okeke, H. Akewe
Keyword: Coupled fixed point, cone metric spaces, mappings of integral type
215 - 224

Common fixed point theorems for compatible and subsequentially continuous mappings in fuzzy metric spaces

Author: Sunny Chauhan, Suneel Kumar
Keyword: Fuzzy metric space, compatible mappings, reciprocally continuity, occasionally weakly compatible mappings, subcompatible mappings, subsequentially continuity
download
225 - 235

Strong convergence of an implicit iteration process for asymptotically nonexpansive in the intermediate sense mappings in Banach spaces

Author: G. S. Saluja
Keyword: Asymptotically nonexpansive in the intermediate sense mapping, common fixed point, implicit iteration process with errors, Banach space, strong convergence
download
237 - 249

A general subclass of close-to-convex functions

Author: Liangpeng Xiong, Xiaoli Liu
Keyword: Analytic functions, univalent function, subordination, convex, close-to-convex
download
251 - 260

The double sequence space $l_{2}(p,f,q,s)$

Author: Cemal Belen, Mustafa Yildirim
Keyword: Modulus function, double sequence space, seminormed space
download
261 - 268

The semi Orlicz space $csbigcap d_{1}$

Author: N. Subramanian, B. C. Tripathy, C. Murugesan
Keyword: Orlicz sequence spaces, entire sequences, analytic sequences, duals, semi Orlicz of $csbigcap d_{1}$
download
269 - 276

The Riesz aspects of $chi^{2}$ sequence spaces

Author: Nagarajan Subramanian, Umakanta Misra
Keyword: Gai sequence, analytic sequence, double sequences, Riesz sequence, dual, sectional analyticity, type $M_{(chi^{2q}_{r}:chi^{2q}_{r})}$, mean value property, mildly conservative spaces
download
277 - 286

Generalized product theorem for the Mellin transform and its applications - RETRACTED PAPER

Author: Alireza Ansari
Keyword: This paper has been retracted because it is a self-plagiarism of already published paper.
download
287 - 298

On weakly symmetric spacetimes

Author: Uday Chand De, Sahanous Mallick
Keyword: Weakly symmetric manifold, weakly symmetric spacetime, Weyl conformal curvature tensor, perfect fluid spacetime, energy-momentum tensor, Einstein's equation
download
299 - 308

Derived graphs of some graphs

Author: Sudhir R. Jog, Satish P. Hande, Ivan Gutman, Ş. Burcu Bozkurt
Keyword: Derived graph, spectrum (of graph), second-stage spectrum (of graph)
download
309 - 314

On the $d_2$-splitting graph of a graph

Author: N.R. Santhi Maheswari, C. Sekar
Keyword: Complete graph, trees, bipartite, complete bipartite, Eulerian graph, Hamiltonian graph, connectivity of a graph, $(2,k)$ regular graph, $(d,k)$ regular graph
download
315 - 321

Chromatic number and some multiplicative vertex-degree-based indices of graphs

Author: Kexiang Xu, Kechao Tang, Kinkar Ch. Das, Huansong Yue
Keyword: Vertex degree, Zagreb index, multiplicative Zagreb index, chromatic number
download
323 - 333

$k$-domination on hexagonal cactus chains

Author: Snježana Majstorović, Tomislav Došlić, Antoaneta Klobučar
Keyword: $k$-dominating set, $k$-domination number, ortho-chain, para-chain, meta-chain
download
335 - 347

Upper signed total domination number of directed graphs

Author: Seyed Mahmoud Sheikholeslami
Keyword: Signed total dominating function, minimal signed total dominating function, upper signed total domination number, directed graph
download
349 - 354